# SDR UALA2009082402623

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,186 hours, 9,350 cycles
- Engine: Pwa PW4056
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING HATCH STEP HINGE PIN IS MIGRATED.  RESET PIN AND STAKED.
